# SDR DXTA2022021556770

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 7,250 hours, 5,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE SNAPPED OFF WHILE OPENING FROM OUTSIDE. "CORRECTIVE ACTION" REMOVED AND REPLACED EXTERNAL HANDLE ASSY WITH NO DEFECTS NOTED AND OPS CHECKS GOOD. REF PHENOM 300 AMM 52-11-24.
